Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 16, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at May 22, 2007, 2:17 AM CDT for 14 counties in Kansas. It took effect at May 22, 2007, 4:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2007, 2:17 AM CDT (07:17 UTC)
- In effect from
- May 22, 2007, 4:00 AM CDT
- Expired
- May 22, 2007, 8:01 PM CDT
- In force
- 16 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 74 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1020 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 220717 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 217 AM CDT TUE MAY 22 2007 ...WINDY CONDITIONS POSSIBLE ACROSS CENTRAL KANSAS TODAY... .A DEVELOPING STORM SYSTEM ALONG THE FRONT RANGE OF THE ROCKIES WILL CONTINUE TO TIGHTEN THE PRESSURE GRADIENT ACROSS CENTRAL KANSAS TODAY. THIS TIGHT GRADIENT WILL LEAD TO STRONG SOUTHERLY WINDS ACROSS THE ADVISORY AREA TODAY. KSZ032-033-047>051-067-221530- /O.NEW.KICT.WI.Y.0016.070522T0900Z-070523T0400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 217 AM CDT TUE MAY 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. WINDY CONDITIONS WILL BE FOUND ACROSS CENTRAL KANSAS TODAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AS HIGH AS 45 MPH ARE POSSIBLE ACROSS THE REGION TODAY. SOME OF THE HIGHEST GUSTS ARE POSSIBLE DURING THE MORNING HOURS...ESPECIALLY NEAR RUSSELL AND SALINA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KETCHAM
3 follow-up statements
000 WWUS73 KICT 221358 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 858 AM CDT TUE MAY 22 2007 KSZ052-068-082-083-091-092-222200- /O.EXA.KICT.WI.Y.0016.000000T0000Z-070523T0400Z/ MARION-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...MARION...NEWTON...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON 858 AM CDT TUE MAY 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. WINDY CONDITIONS WILL BE FOUND ACROSS SOUTH CENTRAL KANSAS TODAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE ACROSS THE REGION TODAY IN TO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ032-033-047>051-067-222200- /O.CON.KICT.WI.Y.0016.000000T0000Z-070523T0400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 858 AM CDT TUE MAY 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. WINDY CONDITIONS WILL BE FOUND ACROSS CENTRAL KANSAS TODAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE ACROSS THE REGION TODAY IN TO THIS EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LAWSON
000 WWUS73 KICT 222030 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 330 PM CDT TUE MAY 22 2007 KSZ032-033-047>052-067-068-082-083-091-092-230400- /O.CON.KICT.WI.Y.0016.000000T0000Z-070523T0400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 330 PM CDT TUE MAY 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. STRONG SOUTH WINDS WILL CONTINUE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS INTO THE EVENING HOURS. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE ACROSS THE REGION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DARMOFAL/LAWSON
000 WWUS73 KICT 230101 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 801 PM CDT TUE MAY 22 2007 KSZ032-033-047>052-067-068-082-083-091-092-230215- /O.CAN.KICT.WI.Y.0016.000000T0000Z-070523T0400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 801 PM CDT TUE MAY 22 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. THE SOUTH WIND HAD SUBSIDED TO SUSTAINED SPEEDS OF 20 TO 30 MPH ACROSS THE AREA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ COX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at May 21, 11:54 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 21, 11:54 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1154 PM CDT MON MAY 21 2007 .AVIATION... NO SIGNIFICANT CHANGES WILL BE MADE TO THE CURRENT AVIATION FORECAST. THE LOW LEVEL JET WILL CONTINUE TO STRENGTHEN OVERNIGHT AND YIELD TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE MAJORITY OF THE TAF SITES. MVFR CEILINGS (1-2KFT) WILL DOMINATE THE AREA DURING THROUGH MUCH OF THE VALID TIME PERIOD AS LOW LEVEL MOISTURE CONTINUES TO TRANSPORT INTO THE AREA. COX && .PREV DISCUSSION... /ISSUED 944 PM CDT MON MAY 21 2007/ UPDATE... WE ARE NOT MAKING TOO MANY SIGNIFICANT CHANGES TO THE FORECAST THIS EVENING. LATEST RADAR LOOP FROM KVNX IS SHOWING A BROKEN LINE OF CONVECTION EXTENDING FROM KIOWA COUNTY SOUTH TO DEWEY COUNTY OKLAHOMA. THIS LINE OF CONVECTION CONTINUES TO MOVE EAST AND PRODUCING WIND GUSTS UP TO 30 MPH. LATEST LAPS DATA IS SHOWING A POCKET OF LIMITED SURFACE BASED CONVECTIVE INHIBITION AHEAD OF THAT LINE ON THE ORDER OF 40-50 J/KG. HOWEVER...AS THE STORMS START MOVING INTO OUR FORECAST AREA THEY WILL ENCOUNTER MORE STABILITY WITH MOST UNSTABLE CAPES LESS THAN 1000 J/KG. IN ADDITION...THEY WILL RUN INTO HIGHER VALUES OF SURFACE BASED CONVECTIVE INHIBITION WHICH MEANS THEY WILL BECOME MORE ELEVATED. SHEAR PROFILES ARE FAIRLY WEAK AS WELL, SO WE ARE NOT ANTICIPATING MORE THAN JUST SOME RUMBLES OF THUNDER AND SOME BRIEF HEAVY RAIN. THE BEST CHANCE FOR THUNDERSTORMS STILL LOOKS TO BE ALONG AND WEST OF THE KANSAS TURNPIKE WITH MORE IN THE WAY OF SHOWERS EXPECTED FURTHER EAST. THERE WILL BE SOME ISENTROPIC UPGLIDE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS OVERNIGHT...DUE TO A STRENGTHENING LOW LEVEL JET...BUT THIS WILL ONLY YIELD TO SOME SCATTERED SHOWERS AND STORMS. WE ARE GOING TO INCREASE POPS SOMEWHAT MAINLY ALONG OUR WESTERN CORRIDOR OF COUNTIES AND START TAPERING THINGS OFF ACROSS SOUTHEAST KANSAS. COX PREV DISCUSSION... /ISSUED 620 PM CDT MON MAY 21 2007/ AVIATION... THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE TIMING OF WHEN THE MVFR CEILINGS WILL DEVELOP TONIGHT AND WHERE THE MOST LIKELY CHANCE FOR THUNDERSTORMS WILL OCCUR. LATEST RADAR LOOP SHOWING A LINE OF THUNDERSTORMS EXTENDING FROM NEAR GARDEN CITY TO NORTH OF AMARILLO. BASED ON EXTRAPOLATION...THE TIMING OF THIS CLUSTER OF STORMS WOULD REACH HUTCHINSON/RUSSELL POSSIBLY AROUND 05Z AND WICHITA AND SALINA AROUND 06Z. POINTS EAST OF THESE AREAS...IT LOOKS LIKE THE INSTABILITY REALLY WEAKENS. THEREFORE...THE THUNDERSTORM CHANCES ARE SOMEWHAT SLIMMER. THE THUNDERSTORMS MAY LINGER THROUGH MUCH OF THE NIGHT ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS MAINLY NEAR HUTCHINSON WHEN THE LOW LEVEL JET REALLY GETS GOING. CEILINGS SHOULD REMAIN IN THE VFR CATEGORY THROUGH MUCH OF THE EVENING. MVFR CEILINGS 1-2KFT LOOK FAVORABLE EVERYWHERE OVERNIGHT DUE TO STRONG LOW LEVEL MOISTURE ADVECTION ACROSS THE TAF SITES. THE CEILINGS SHOULD CLIMB INTO THE VFR CATEGORY TOMORROW MAINLY IN CHANUTE WHERE THE LOW LEVEL MOISTURE WILL BE SOMEWHAT SHALLOWER. COX PREV DISCUSSION... /ISSUED 331 PM CDT MON MAY 21 2007/ DISCUSSION... TONIGHT: INITIALLY INNOCUOUS FORECAST TURNED OUT TO BE RATHER COMPLEX FOR TONIGHT. MOISTURE WILL BE SURGING NORTH ON INCREASING 850MB JET. MEANWHILE WATER VAPOR LOOP SHOWS DECENT SHORTWAVE LUMBERING ACROSS WESTERN TX. APPEARS AREA OF UPPER DIFFLUENCE AHEAD OF THIS FEATURE IS CAUSING ALTOCUMULUS CASTELLANUS/TOWERING CUMULUS WESTERN OK AND THUNDERSTORMS NEAR KSPS. THIS DIFFLUENCE IS FORECAST TO MOVE ACROSS THE AREA TONIGHT...LENDING CREDENCE TO THE HIGHER PROBABILITY OF PRECIPITATION BY BOTH GLOBAL FORECAST SYSTEM MODEL/NORTH AMERICAN MODEL MODEL OUTPUT STATISTICS. LOW TEMPERATURES SHOULD BE HELD UP BY STIFF WINDS WHICH WILL LIKELY NOT DECREASE THAT MUCH DURING THE NIGHT...AIDED BY THE INFLUX OF MARGINAL VISUAL FLIGHT RULES CEILINGS. TUE-TUE NIGHT: ISSUES ABOUND AS DRYLINE SHARPENS IN WESTERN KS TUE. APPEARS MAIN THREAT OF PRECIPITATION DURING THE DAY WILL BE ASSOCIATED WITH ISENTROPIC LIFT EAST OF I-35...WITH DRYLINE ACTION LIKELY WAITING UNTIL AFTER 0000 UTC. SEVERE WEATHER IS POSSIBLE DURING THE EVENING...CONDITIONAL ON PROGRESS OF DRYLINE. APPEARS AIRMASS WILL BE WELL CAPPED AHEAD OF THE DRYLINE...SURFACE BASED CONVECTION NOT LIKELY UNTIL EVENING. DEPENDING ON STRENGTH OF COLD POOL AND MOVEMENT OF BAROCLINIC ZONE...COPIOUS 850MB MOISTURE COULD LEAD TO HEAVY RAIN ACROSS THE AREA. TIGHT SURFACE PRESSURE GRADIENT WILL RESULT IN STRONG WINDS...THAT COULD APPROACH ADVISORY CRITERIA DURING THE DAY. CLOUDS MAY BE THE LIMITING FACTOR TO KEEP GUSTS DOWN...BUT SUSTAINED WINDS AROUND 25 MILES PER HOUR SEEMS LIKELY. WED-WED NIGHT: MORE HEAVY RAIN THREAT POSSIBLE AS FRONT LUMBERS ACROSS THE AREA. SOME HINT OF A WEAK WAVE ON THE FRONT AS IT TRAVERSES SOUTHEAST KS...WHICH COULD BE THE FOCUS FOR THE HEAVIEST RAIN. SMALL DIURNAL RANGE OF TEMPERATURES EXPECTED DUE TO CLOUDS AND PRECIPITATION. FRI-MON: TYPICAL SUMMER HOLIDAY FORECAST APPEARS TO BE IN THE OFFING. EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL SHOWED A FAIR AMOUNT OF CHANGE FROM YESTERDAY 1200 UTC-00 UTC TODAY RUN WITH TIMING/LOCATION OF TWO WAVES IN NORTHERN STREAM. BUT EVEN IF THEY HAD BEEN IN PERFECT AGREEMENT...THE AMOUNT OF CONVECTION ON THE FRONT WILL HAVE A LOT TO DO WITH LOCATION OF THE FRONT DURING THE WEEKEND. AND ONSET IS LIKELY A BIT QUICK GIVEN TENDENCY OF EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL TO OVERDEVELOP LEE TROUGH IN WESTERLY FLOW ALOFT. ACTUAL FORECAST WILL BE BASED ON CONSENSUS AND MIDDLE OF THE ROAD OUTCOME. CURRENT THINKING IS THAT EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL IS A BIT QUICK RETURNING THE FRONT NORTH...WHICH WOULD ALSO CARRY INTO SAT. PRECIPITATION CHANCES WILL LIKELY BE DIURNALLY DRIVEN WITH HIGHEST DURING THE NIGHT AND LOWEST DURING THE LATE MORNING AND EARLY AFTERNOON. -HOWERTON AVIATION... 18Z TAF DISCUSSION: MVFR CLOUD DECK IS MOVING OUT OF OKLAHOMA INTO THE SOUTHERN SECTIONS OF THE FORECAST AREA. AT THIS TIME CURRENT CLOUD DECK IN SOUTHERN SECTIONS IS STILL IN VFR CATEGORY...HOWEVER...AS MORE MOISTURE CONTINUES TO ADVECT NORTH...I EXPECT THE CLOUD DECK TO LOWER AS WELL. LOW PRESSURE OUT WEST WILL CONTINUE TO MOVE EASTWARD AND KEEP THE GRADIENT PACKED PRETTY TIGHTLY. THIS WILL KEEP THE GUSTY WINDS ACROSS THE WESTERN TWO THIRDS OF THE CWA. THUNDERSTORMS MAY FIRE OUT WEST LATE THIS AFTERNOON AND EVENING AND HAS A SLIGHT POSSIBILITY TO MOVE INTO THE FAR WESTERN SECTIONS OF THE FORECAST AREA DURING THE OVERNIGHT HOURS. THIS AREA WILL PRIMARILY BE TO THE WEST OF HIGHWAY 14. ALSO DURING THE OVERNIGHT HOURS...AN ABUNDANCE OF LOW LEVEL MOISTURE WILL BE PRESENT AND CEILINGS WILL DROP AS WELL. RIGHT NOW WE ARE LOOKING AT CEILINGS NEAR 1500. KEEP A CLOSE EYE ON UPDATES FOR POSSIBLE LOWER CLOUDS TOWARDS MORNING. LIGHT SHOWERS AND DRIZZLE IS ALSO POSSIBLE AROUND SUNRISE FOR ALL AREAS. CWH && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 78 64 74 / 60 20 30 50 HUTCHINSON 64 78 61 72 / 70 20 40 50 NEWTON 62 77 63 73 / 60 30 40 50 ELDORADO 62 78 64 74 / 50 40 30 60 WINFIELD-KWLD 65 77 65 76 / 60 40 30 50 RUSSELL 63 80 56 69 / 80 20 60 40 GREAT BEND 63 80 59 70 / 80 20 50 40 SALINA 65 81 61 70 / 60 30 50 50 MCPHERSON 64 78 61 71 / 70 30 40 50 COFFEYVILLE 64 76 65 76 / 40 50 20 50 CHANUTE 64 75 64 75 / 40 50 30 60 IOLA 64 76 63 75 / 40 50 30 60 PARSONS-KPPF 63 75 65 76 / 40 50 20 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 21, 4:45 PM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 445 PM CDT MON MAY 21 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-222245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 445 PM CDT MON MAY 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT...HOWEVER THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING AND AGAIN ON WEDNESDAY AS A DRYLINE AND THEN FRONT MOVES ACROSS THE AREA. THE BEST CHANCE FOR SEVERE WEATHER WILL BE WEST OF A SALINA TO NEWTON TO ANTHONY LINE TUESDAY EVENING. HEAVY RAINFALL AND POSSIBLE FLOODING IS ALSO A CONCERN TUESDAY NIGHT...AS WIDESPREAD THUNDERSTORM ACTIVITY MOVES SLOWLY TO THE EAST. THE SEVERE THUNDERSTORM THREAT ON WEDNESDAY IS ALONG AND EAST OF A LINE FROM SALINA TO KINGMAN...WITH THE MAIN AREA OF CONCERN ALONG AND EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAIN AND FLOODING WILL BE POSSIBLE ONCE AGAIN FROM THE SLOW MOVING SYSTEM. THERE IS A CHANCE OF THUNDERSTORMS STARTING EARLY FRIDAY THROUGH THE HOLIDAY WEEKEND. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. HOWEVER THERE IS A THREAT OF FLOODING REGIONWIDE FROM THESE STORMS. A NEARLY STATIONARY FRONT MEANDERING ACROSS THE AREA...WILL RESULT IN SEVERAL PERIODS OF MODERATE TO HEAVY RAIN DURING THE WEEKEND. PLEASE MONITOR LATER FORECASTS AND OUTLOOKS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT HOWEVER ACTIVATION MAY BE REQUIRED ON TUESDAY NIGHT WEST OF A SALINA...TO NEWTON TO ANTHONY LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.